INSTABILITY OF EINSTEIN-YANG-MILLS BLACK-HOLESстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Дата последнего поиска статьи во внешних источниках: 31 декабря 2013 г.

Работа с статьей


[1] GALTSOV D., VOLKOV M. Instability of einstein-yang-mills black-holes // Physics Letters, Section A: General Physics, Nonlinear Science, Statistical Physics, Atomic, Molecular and Cluster Physics, Plasma and Fluid Physics, Condensed Matter, Cross-disciplinary Physics, Biological Physics, Nanosciences, Quantum Physics. — 1992. — Vol. 162, no. 2. — P. 144–148. An analytic proof of the instability of magnetic Abelian and non-Abelian SU(2) Einstein-Yang-Mills black holes is given by functional methods. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть